# SDR 3EJA2025091800425

- Difficulty date: June 26, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605107
- Aircraft time: 10,284 hours, 7,670 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0205B
- Condition: Failed
- Location: Zone 700
- Part time: 582 hours, 341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR HANDLE WAS SELECTED UP, BUT THE RIGHT MAIN GEAR INDICATION REMAINED ILLUMINATED GREEN (DOWN AND LOCKED), WHILE THE OTHER TWO GEAR LIGHTS EXTINGUISHED AS EXPECTED. THERE WERE NO ASSOCIATED RED OR AMBER WARNINGS, AND NO ABNORMAL AIRCRAFT FEEDBACK SUGGESTING THE GEAR WAS STILL EXTENDED.  R & R RT MLG ACTUATOR
